# SDR 05FDEA03197

- Difficulty date: October 4, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB RT BARREL NUT BORE NR 14 FOUND WITH CORROSION.  REMOVED AND NEW FITTING   INSTALLED IAW   SRM 51-32-01 VOL.II, SRM 51-38-01 VOL.II, SRM 51-33-01 VOL.II AND E1-5510-7-5000 D1 PT1.  MINOR REPAIR I.A.W FEDEX GMM 6-2-100.
